# SDR UPS98825433

- Difficulty date: January 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46052
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 5615372673
- Condition: Cracked
- Location: Bs 1420-1440
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, FINGER DOUBLER CORRODED AND CRACKED BEYOND LIMITS AT FS 1420 TO 1440 L-31L.  REMOVED, FABRICATED, AND INSTALLED REPLACEMENT DOUBLER IAW DWG 5615372 SRM 51-1-21, 51-1-20D, AND 53-4-0.
